# SDR YENA20111204389

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 31,910 hours, 11,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 194 LAS-JFK, ON GROUND OPERATIONAL TEST, THE EMERGENCY LIGHTING SYS FAILED.  THE TECHNICIAN RESET EMERGENCY LIGHTS SYS IAW AMM 33-50-00.  OPS CHECK OK.
